# SDR RAIA201506230002

- Difficulty date: June 23, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 36,190 hours, 33,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT BETWEEN FRAMES 19 - 20 CORRODED.  MAINTENANCE REPLACED THE FLOOR SUPPORT.
